| Model Number |
SP-665 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/16/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during an open plastic surgery procedure, the thread broke and two suture needles detached prematurely in two cases.To complete the procedure, a new suture was opened.There was no patient injury.